Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 30, NWS New Orleans, LA

August 29, 2010Jefferson Parish, Lafourche Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Aug 29, 2010, 3:08 AM CDT for Jefferson Parish, Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2010, 3:08 AM CDT (08:08 UTC)
Expired
Aug 29, 2010, 3:45 AM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Jefferson Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WFUS54 KLIX 290808
TORLIX
LAC051-057-089-290845-
/O.NEW.KLIX.TO.W.0030.100829T0808Z-100829T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
308 AM CDT SUN AUG 29 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
  CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...LAROSE...CUT OFF...
  SOUTHEASTERN ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 345 AM CDT

* AT 304 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CUT OFF...
  MOVING NORTH AT 15 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2949 9040 2987 9040 2985 9011 2957 9017
      2955 9021 2954 9018 2947 9019
TIME...MOT...LOC 0807Z 185DEG 13KT 2958 9028

$$
1 follow-up statement
862 
WWUS54 KLIX 290848
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 AM CDT SUN AUG 29 2010

LAC051-057-089-290856-
/O.EXP.KLIX.TO.W.0030.000000T0000Z-100829T0845Z/
ST. CHARLES LA-JEFFERSON LA-LAFOURCHE LA-
348 AM CDT SUN AUG 29 2010

...THE TORNADO WARNING FOR CENTRAL LAFOURCHE...CENTRAL JEFFERSON AND
SOUTHEASTERN ST. CHARLES PARISHES HAS EXPIRED...

ROTATION ASSOCIATED WITH THIS THUNDERSTORM HAS WEAKENED. STAY TUNED 
TO A WEATHER SOURCE IN CASE ANOTHER WARNING IS ISSUED FOR THIS CELL 
AS IT MOVES NORTH AT 15 MPH. VERY HEAVY RAINFALL IS STILL OCCURRING 
WITH THIS THUNDERSTORM.

LAT...LON 2949 9040 2987 9040 2985 9011 2957 9017
      2955 9021 2954 9018 2947 9019
TIME...MOT...LOC 0808Z 185DEG 13KT 2958 9028

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 28, 9:40 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Aug 28, 9:40 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
940 PM CDT SAT AUG 28 2010

.UPDATE...

...SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS EVENING. A NEARLY SATURATED
SOUNDING FROM THE SURFACE UP TO AROUND 500 MILLIBARS WITH DEW POINT
DEPRESSIONS RANGING FROM ZERO TO SIX DEGREES FAHRENHEIT AND A PW OF
2.00 INCHES. THIS CREATED FOR WELL BELOW NORMAL TEMPERATURES AND
RAINY CONDITIONS TODAY ALONG WITH LOW OVERCAST CEILINGS OF 2000
FEET OR LESS AT TIMES. WINDS ARE MODERATELY STRONG FROM THE SOUTH
AND SOUTHEAST BELOW 500 MILLIBARS AND WEST...SOUTHWEST ALOFT.

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT SAT AUG 28 2010/

SYNOPSIS...
WEAK UPPER TROF REMAINS NEARLY STATIONARY FROM EAST TEXAS TO
SOUTHEAST LOUISIANA...WITH A SURFACE LOW PRESSURE CENTER ABOUT 60
NM OFFSHORE SOUTHEAST OF LAKE CHARLES. SOME OF THE OFFSHORE
ELEVATED AWOS PLATFORMS ARE SHOWING NEAR 30 KNOT WINDS IN OUR FAR
WESTERN COASTAL WATERS...WITH 20 TO 25 KNOTS MORE LIKELY CLOSE TO
THE SURFACE. MOST OF THE THUNDERSTORM ACTIVITY REMAINS OFFSHORE
WITH VERY LIMITED LIGHTNING ACTIVITY OVER LAND. CLOUDS AND
PRECIPITATION HAVE HELD TEMPERATURES DOWN OVER LAND AREAS
SOUTHEAST OF A BATON ROUGE TO MCCOMB LINE WHERE TEMPERATURES HAVE
STRUGGLED TO MAKE IT MUCH PAST 80 DEGREES IN AREAS WHERE NO
SUNSHINE HAS OCCURRED.

SHORT TERM...
MODELS CONTINUE TO SHOW WEAKENING OF UPPER AND SURFACE SYSTEMS
THROUGH SUNDAY. ANY SHIFT IS EXPECTED TO BE TO THE NORTH OR
NORTHWEST. HEAVY RAIN AMOUNTS HAVE BEEN VERY LOCALIZED TODAY
UNDER A FEW BANDS OF CONVECTION. GENERALLY...RAIN AMOUNTS OF 1 TO
2 INCHES HAVE OCCURRED IN AN HOUR OR SO. HPC QPF HAS BACKED OFF A
LITTLE BIT...WITH 2 TO 4 INCHES ANTICIPATED THROUGH MONDAY
MORNING. CERTAINLY WOULD NOT BE SHOCKED TO SEE A FEW TOTALS ABOVE
THAT...BUT THOSE SHOULD BE LIMITED IN HORIZONTAL EXTENT. WILL
CONTINUE WITH THE INHERITED FLOOD WATCH AT THIS TIME...BUT RISK
APPEARS TO BE DIMINISHING ACROSS NORTHWEST PORTION OF THE WATCH.
WILL CONTINUE THE LIKELY TO CATEGORICAL POPS FOR TONIGHT AND
TOMORROW...WITH CHANCE POPS THEREAFTER. TEMPERATURES WILL BE
FAIRLY CLOSE TO SEASONAL NORMS THROUGH TUESDAY. 35

LONG TERM...
LITTLE CHANGE MADE TO EXTENDED PORTION OF THE FORECAST. HPC
INDICATED THAT 12Z GFS LARGE SCALE SOLUTION DOES NOT HAVE
CONTINUITY WITH OTHER MODELS OR WITH PREVIOUS GFS RUNS. BOTH
MODELS CONTINUE TO SHOW A WEAKNESS BETWEEN RIDGES WILL CONTINUE
OVER THE AREA. NO SIGNIFICANT SURFACE FOCUS FOR CONVECTION...SO
WILL BE LEFT WITH THE USUAL DIURNALLY FAVORED CONVECTIVE TRENDS
FOR THE EXTENDED PERIOD. TEMPERATURES NEAR OR SLIGHTLY ABOVE
NORMAL FOR THE EXTENDED. HAVE NOTED THE MEX RUNS ABOUT 5 DEGREES
ABOVE NORMAL BY THE END OF THE WEEK...AND ECMWF SOLUTION WOULD
HINT AT SIMILAR SOLUTION. MAY NEED TO BUMP MAXES FOR FRIDAY AND
SATURDAY UP A DEGREE OR TWO IN LATER FORECASTS. PERSISTENT E/SE
SURFACE FLOW MAY ENHANCE TIDAL LEVELS ON SHORES THAT FACE THAT
DIRECTION...BUT TIDAL RANGES ARE SMALL ENOUGH THROUGH TUESDAY THAT
ANOMALIES OF A FOOT OR SO SHOULD NOT CAUSE ISSUES. 35

AVIATION...
MVFR/VFR CONDITIONS (CEILINGS) ARE XPCTED THROUGH THE MAJORITY OF
THE TAF PERIOD...AS NUMEROUS SHRA (ALONG WITH A FEW EMBEDDED TSRA
NEAR COASTAL AREAS)...CONTINUE ACROSS SE LA/SRN MS. THIS ACTIVITY
IS ASSOCIATED WITH AN AREA OF LOW PRESSURE LOCATED OVER THE
EXTREME NW GULF...WHICH IS XPCTED TO MOVE INLAND LATER
TONIGHT/EARLY SUN. CONDITIONS (CEILINGS/VIS) MAY BRIEFLY LOWER TO
IFR CRITERIA DURING PERIODS OF HEAVY RAINFALL MOVING NWD.

MARINE...
SCA CONDITIONS ARE XPCTED TO CONTINUE ACROSS THE MAJORITY OF THE
GULF COASTAL WATERS THROUGH TONIGHT...WITH SE WINDS NEAR 20 KT
COUPLED WITH SEAS AROUND 5 TO 7 FT. WINDS AND SEAS ARE XPCTED TO
GRADUALLY DIMINISH SUN AS THE AREA OF LOW PRESSURE OVER THE
EXTREME NW GULF MOVES INLAND. E/SE FETCH IS XPCTED TO PERSIST
ACROSS THE N CNTRL GULF THROUGH MID WEEK AS HIGH PRESSURE MOVES
SWD ACROSS THE SE/MID ATLANTIC REGION. WINDS AND SEAS WILL
CONTINUE TO FALL GOING INTO THU AS THE SFC HIGH BEGINS TO MOVE
INTO THE NE GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  87  71  88 /  50  70  40  40
BTR  75  90  74  91 /  50  60  30  30
ASD  76  89  75  87 /  70  80  40  50
MSY  77  90  76  88 /  70  80  40  50
GPT  76  87  75  87 /  80  80  50  50
PQL  74  87  74  87 /  80  80  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     ASSUMPTION...LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
     THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
     UPPER TERREBONNE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
     LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.

MS...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
     WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
     LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Aug 28, 7:00 PM CDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 PM CDT SAT AUG 28 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-292030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
700 PM CDT SAT AUG 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL PREVAIL
OVERNIGHT...ESPECIALLY SOUTHEAST OF A LINE FROM PIERRE PART TO
POPLARVILLE. ABUNDANT MOISTURE...A NEARLY STATIONARY BOUNDARY DRAPED
ACROSS SOUTHEAST LOUISIANA...AND A FEW OTHER FEATURES WILL COMBINE
TO PRODUCE LOCALLY HEAVY RAIN OVER THE AREA. RAINFALL TOTALS OF 2 TO
4 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE THROUGH
SUNDAY EVENING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS MAINLY
ALONG AND SOUTH OF A LINE FROM PIERRE PART...TO POPLARVILLE...TO
WADE. ALSO...A FEW THUNDERSTORMS COULD PRODUCE WIND GUSTS IN EXCESS
OF 40 MPH.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR ALL OF THE
COASTAL WATERS WITH THE EXCEPTION OF THE SOUNDS AND LAKES. A LARGE
AREA OF HIGH PRESSURE OVER THE EASTERN SEABOARD AND WEAK LOW
PRESSURE IN THE WESTERN GULF IS LEADING TO STRONG SOUTHEASTERLY
WINDS. WINDS NEAR 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL BE
POSSIBLE...WITH SEAS 5 TO 7 FEET OFFSHORE. SMALL CRAFT WILL NEED TO
EXERCISE CAUTION ON LAKE BORGNE AND THE SOUNDS AS 15 TO 20 KNOT
WINDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM SUNDAY EVENING.
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS...SOME WITH HEAVY
RAINFALL...ARE EXPECTED TO CONTINUE INTO SUNDAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STRONGER STORMS.

PERSISTENT EAST TO SOUTHEAST WINDS WILL CAUSE TIDES TO RISE ABOVE
NORMAL ACROSS THE COAST AND TIDAL LAKES...ESPECIALLY DURING THE
EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT OPERATIONS IS NOT EXPECTED. HOWEVER...PLEASE
REPORT ANY FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT OR
EMERGENCY OPERATIONS.

In the hours before

Special weather statement, Aug 29, 3:01 AM CDT, 7 minutes before
LAZ059>062-067-290900-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
301 AM CDT SUN AUG 29 2010

...STRONG THUNDERSTORM MOVING NORTH AFFECTING ST. CHARLES PARISH...
JEFFERSON PARISH...ORLEANS PARISH...LAFOURCHE PARISH...

AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CUT OFF...OR ABOUT 3 MILES NORTHEAST OF CUT
OFF...MOVING NORTH AT 25 MPH.

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM
HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 4:16 AM CDTTornado WarningLIXLafourche, Saint Charles, Saint John the Baptist44 min
Aug 29, 5:09 AM CDTFlash Flood WarningLIXLafourche, Saint Charles3 hr
Aug 29, 12:25 PM CDTSpecial Marine WarningLIX50 min
Aug 29, 12:35 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist, Saint Tammany, Tangipahoa55 min
Aug 29, 1:37 PM CDTFlash Flood WarningLIXJefferson, Lafourche, Saint Charles3 hr

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.